OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4024

Title: Proofs of the Results in “Boundary-Value Problems for Weakly Nonlinear Ordinary Differential Equations”
Authors: Dancer, Edward Norman
Keywords: Dirichlet Boundary Value Problems
Periodic Solutions
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Edward Norman Dancer, Proofs of the Results in “Boundary-Value Problems for Weakly Nonlinear Ordinary Differential Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 31-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
42(2010)
Abstract: We provide the proofs of the results, announced in [1], concerning the existence (and non-existence) of solutions to Dirichlet and periodic boundary value problems associated to second order differential equations with asymmetric nonlinearities.
URI: http://hdl.handle.net/10077/4024
ISSN: 0049-4704
MS Classification 2000: 34B15
34C25
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Dancer RendMat42.pdf271.45 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.